# SDR CA071030008

- Difficulty date: October 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,958 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 41506
- Condition: Erratic
- Location: Oil Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING RUN-UP, OIL TEMP INDICATOR DROPPED OFF SCALE. THEN WENT BACK TO NORMAL INDICATION. THE ERATIC OPERATION COULD BE INDUCED BY ENERGIZING DIFFERENT ELECTRICAL EQUIPMENT.  HOURS IN USE, NONE AT THIS TIME.
